Some Completely Monotonic Properties for the (p, g)-Gamma Function
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 133
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a12,
author = {V. Krasniqi and F. Merovci},
title = {Some {Completely} {Monotonic} {Properties} for the (p, {g)-Gamma} {Function}},
journal = {Mathematica balkanica},
pages = {133},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a12/}
}
V. Krasniqi; F. Merovci. Some Completely Monotonic Properties for the (p, g)-Gamma Function. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 133. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a12/